# SDR F3LA200700041

- Difficulty date: March 6, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 13,591 hours, 6,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION FOUND UNDER NUT CLIPS LT BEAM Y1292 BETWEEN CROSS BEAMS FR 58 AND FR 69 PROFILE 80.  BURNISHED SURFACE CORROSION AND OVERSIZED HOLES TO REMOVE CORROSION IAW SRM 51-22-00, PAGE 11, AND EA A9-53R-11805.
